• bonnie shelton bonnie shelton
    August 11, 2008
    What are the side effects from simvastatin?
    bonnie shelton bonnie shelton
    August 11, 2008

    When I take simvastatin I get blurry vision. Is that a normal side effect?

    READ MORE

FROM OUR EXPERTS

  • Neil MD
    Health Pro
    August 11, 2008
    Neil MD
    Health Pro
    August 11, 2008

    Hello bonnie shelton,

     

    Blurry vision is not at all a common side effect of simvastatin.

     

    Common side effects of the drug include muscle aches, abdominal pain, constipation, diarrhea, weakness/fatigue.  It can effect your liver, and when you are on a statin your doctor should check you liver enzymes 1-2 times per year.

     

    If you continue to experience blurry vision, you should see your doctor.  There are many medical reasons for blurry vision, and your eyes should be evaluated!

     

    To your health,

    Neil MD


FROM OUR COMMUNITY

  • Mohan C.G. August 14, 2008
    Mohan C.G.
    August 14, 2008

    Sleep distrubances, constipation or stomach upset and in rare cases rabdomyolysis( leakage of proteins from muscles leading to kidney problems).

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.